It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board

  • Need some valuable input PLEASE ?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-24-2007, 09:20 AM   #1
    dinney
    Veteran
    (female)
     
    dinney's Avatar
     
    Join Date: Jul 2005
    Posts: 392
    dinney HB User
    Need some valuable input PLEASE ?

    Hi to all you good people out there ~
    Next week I go in for my routine bloodwork since I'm on lipitor and 2 mo. on verapamil due to sinus tachacardia. Since I have been on it (verapamil) I have experienced MORE dizziness and vision problems. Have no idea if the two even have a connection and I have suffered for so many years with the "eye" thing, get blurry, watering, vision not clear. I have had my eyes tested routinely and they are o.k.(wear trifocles).. I have TMJ really, really bad and they tell me it can cause these problems..NOW, good ole me, been on the internet and saw where a person was having trouble with their vision and it was a circulation problems...I AM FREAKING !!! Years ago I had the test on my cartoid sp? arteries and it was fine. What do I need to ask my Dr. to do as far as tests to do ? She thinks alot is my anxiety but I'm sick of that excuse, I flat don't feel great. Thanks to all who have time to give me some advice..God Bless

    Last edited by dinney; 01-24-2007 at 09:21 AM. Reason: added something

     
    Sponsors Lightbulb
       
    Old 01-25-2007, 10:27 AM   #2
    BiggerMac
    Senior Member
    (male)
     
    BiggerMac's Avatar
     
    Join Date: Dec 2006
    Location: Overland Park, KS, USA
    Posts: 101
    BiggerMac HB User
    Re: Need some valuable input PLEASE ?

    From the tone of your posting you do seem to be suffering from anxiety. Perhaps your doctor can help you deal with that if he or she doesn't feel your symptoms are organic. But, in any case, if you don't trust your doctor, I think you should get a second opinion... a professional one, from a different doctor.

     
    Old 01-26-2007, 03:40 AM   #3
    susan kay
    Veteran
    (female)
     
    susan kay's Avatar
     
    Join Date: Aug 2006
    Location: Haughton La.
    Posts: 300
    susan kay HB User
    Re: Need some valuable input PLEASE ?

    hi not that i know a whole lot kenkeith usually helps me but i do know that the eye vision changes from what i have read on my medication sheets or a side affect on the verapamil [ i take 180mil.] and i take ineral 160 during the day i go see dr.mike today at 10'30a.m. and i have a whole list of quesrtions to ask him. i have learned to write them down so i dont forget . [ you are probly a male poster and you would think it was silly but he is really nice to look at thats why i write them down so i can keep my mind on the busnes at hand and he hads been a family friend since before my mom died in sept. i dont know that it has anything to do with your circulaton but the dizzyness and the vision problems are a side affect of of your meds..some thing you learn to live with to be on that medication. now are you experievnceing any tirdness [another sideaffect.] how is your iron are you on the low side?i take hemocyte plus because i am anemis and i have mvp. i hope i have been of some litle help. susan kay

     
    Old 01-26-2007, 06:44 AM   #4
    Lenin
    Senior Veteran
    (male)
     
    Lenin's Avatar
     
    Join Date: Nov 2004
    Posts: 8,456
    Lenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB User
    Re: Need some valuable input PLEASE ?

    dinney,

    The eye bproblems are very likely NOT from Lipitor, MAY be from the verapamil, but most liley are not from either since they seem to predate your use of either med...if I read your post correctly.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Please help, my cure was my disease, need input/help calvindoyl Addiction & Recovery 4 07-17-2010 10:28 PM
    I need a cone biopsy jaylite Cancer: Cervical & Ovarian 45 11-12-2009 05:55 AM
    Dear ladies, I need a sympathetic ear....... mary09 Alzheimer's Disease & Dementia 86 09-10-2008 12:18 PM
    hi...new here...really need help darrenslilangel Schizophrenia 4 02-16-2008 10:47 AM
    abusive fiance, broken engagement and need support punkybear Relationship Health 45 10-15-2006 10:14 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:46 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!